# SDR ASOA2013031103152

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,859 hours, 21,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 EXTERIOR EMERGENCY LIGHT IS OUT.   RELAMPED NR 1 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHK GOOD.
